# SDR CA151015007

- Difficulty date: October 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE PILOT SHUTDOWN THE LT ENGINE AFTER LOW OIL PRESSURE WARNING.  THE ACFT RETURNED TO ORIGIN AND MADE AN UNEVENTFUL LANDING. TROUBLESHOOTING REVEALED PT2 BLADE WERE FRACTURED.  THE ENGINE WILL BE REMOVED FOR INVESTIGATION.
